GET THE APP

Neurologic Involvement in a Young Child with Paraquat Poisoning Treated with Rapamycin | Abstract
Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

+1-504-608-2390

Abstract

Neurologic Involvement in a Young Child with Paraquat Poisoning Treated with Rapamycin

Inbar Zioni*, Adi Glass, Yedidia Bentu, Patrick Stafler, Liora Kornreich, Gilat Livni and Havazelet Yarden-Bilavski

Parquet (1, 1’-dimethyl-4-4’-bipyridinium dichloride), an agricultural herbicide, is highly toxic to humans. A 78% mortality rate previously reported for the ingestion of 20% Paraquat commercial preparation. No specific antidote is available; hence cases of poisoning require aggressive decontamination. We report an unintentional ingestion of a 15- months-old male who developed severe neurologic manifestations. Clinical experiences were seen; in vitro and animal models often demonstrate a lack of consistency with clinical response.

Published Date: 2021-09-23; Received Date: 2021-09-02

Top